Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 9, 2015, 8:32 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Jul 9, 2015, 9:15 PM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 8:32 AM CDT (13:32 UTC)
- In effect from
- Jul 9, 2015, 9:15 PM CDT
- Expired
- Jul 10, 2015, 10:00 PM CDT
- In force
- 25 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 11.55 ft at Jul 10, 2015, 12:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
592
WGUS43 KILX 091332
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
832 AM CDT THU JUL 9 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties.
.Synopsis...
Heavy rain of 2 to 4 inches fell on the eastern portions of the
Mackinaw River basin Wednesday and Wednesday night, with totals
of an inch as far west as Congerville. This is resulting in
significant rises, and minor flooding is expected to develop
near Congerville tonight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-100332-
/O.NEW.KILX.FL.W.0038.150710T0215Z-150711T0300Z/
/CNGI2.1.ER.150710T0215Z.150710T0600Z.150710T2100Z.NO/
832 AM CDT THU JUL 9 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Mackinaw River near Congerville 2NW.
* From this evening until Friday evening.
* At 745 AM Thursday the stage was 10.4 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 13.5 feet by early tomorrow morning.The river will fall
below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 2N 13 10.4 Thu 8 AM 13.5 10.8 6.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Geelhart1 follow-up statement
504
WGUS83 KILX 100153
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT THU JUL 9 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC113-179-203-100223-
/O.CAN.KILX.FL.W.0038.000000T0000Z-150711T0300Z/
/CNGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
853 PM CDT THU JUL 9 2015
The Flood Warning is cancelled for
The Mackinaw River near Congerville.
* At 745 PM Thursday the stage was 11.2 feet.
* Flood stage is 13.0 feet.
* Forecast...The river crested below flood stage at 11.2 feet. The
river will fall to 7.3 feet by .
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 13 11.2 Thu 8 PM 10.9 7.3 5.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 9, 6:49 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 9, 6:49 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 649 AM CDT THU JUL 9 2015 .SHORT TERM...(TODAY) ISSUED AT 329 AM CDT THU JUL 9 2015 08Z/3AM SURFACE ANALYSIS SHOWS 1010MB LOW JUST NORTH OF KDNV...WITH COLD FRONT EXTENDING SOUTHWESTWARD INTO THE OZARKS. AS THE LOW PULLS FURTHER AWAY...FRONT WILL SETTLE TO NEAR OR JUST SOUTH OF THE OHIO RIVER LATER TODAY. AS A RESULT...AFTER PERHAPS A FEW LINGERING SHOWERS NEAR THE INDIANA BORDER EARLY THIS MORNING...TODAY WILL BE A MOSTLY DRY DAY ACROSS CENTRAL AND SOUTHEAST ILLINOIS. DESPITE THE DRYING TREND...FORECAST SOUNDINGS SHOW PLENTY OF LOW-LEVEL MOISTURE REMAINING...SO PROSPECTS FOR CLEARING ARE BLEAK. DUE TO EXTENSIVE CLOUD COVER...HIGH TEMPERATURES WILL CONTINUE TO BE WELL BELOW NORMAL FOR EARLY JULY...WITH READINGS ONLY REACHING THE LOWER TO MIDDLE 70S. .LONG TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 329 AM CDT THU JUL 9 2015 WITH FRONT GETTING PUSHED A BIT FURTHER SOUTH THAN PREVIOUSLY FORECAST...NOCTURNAL CONVECTION DEVELOPING ALONG THE BOUNDARY ON THE NOSE OF A LOW-LEVEL JET HAS BEEN DISPLACED SOUTHWARD AS WELL TONIGHT. BOTH GFS AND NAM NOW SHOW THUNDERSTORM COMPLEX FORMING OVER CENTRAL MISSOURI AFTER MIDNIGHT...THEN SHIFTING E/SE ACROSS MAINLY THE SOUTHERN HALF OF THE KILX CWA LATE TONIGHT INTO FRIDAY MORNING. HAVE ADJUSTED POPS ACCORDINGLY TO FEATURE ONLY LOW CHANCE FOR SHOWERS ALONG/SOUTHWEST OF A RUSHVILLE...TO SPRINGFIELD...TO MATTOON LINE TOWARD DAWN FRIDAY. AS IT STANDS NOW...IT APPEARS HEAVIEST RAIN WITH THIS SYSTEM WILL REMAIN JUST SOUTH OF CENTRAL ILLINOIS...HOWEVER IF 12Z MODELS SHIFT IT FURTHER NORTHWARD A FLASH FLOOD WATCH MAY BE NEEDED FOR THE SOUTHERN PART OF THE AREA. AFTER MORNING STORM COMPLEX TRACKS INTO THE OHIO RIVER VALLEY...FRONTAL BOUNDARY WILL LIKELY REMAIN SUPPRESSED WELL TO THE SOUTH FOR THE REMAINDER OF THE DAY. DUE TO THE MORE SOUTHERN LOCATION OF THE BAROCLINIC ZONE...HAVE TRIMMED POPS TO JUST SLIGHT CHANCE ALONG THE I-74 CORRIDOR ON FRIDAY. UPPER RIDGE WILL GRADUALLY BUILD INTO THE REGION OVER THE UPCOMING WEEKEND...HOWEVER 00Z JULY 9 GFS/ECMWF ARE BOTH WEAKER WITH THE RIDGE. THIS MEANS THE ONCE DRY FORECAST WILL NOW BE REPLACED BY A MORE UNSETTLED SCENARIO WHERE NOCTURNAL CONVECTION RIDING ALONG THE PERIPHERY OF THE RIDGE MAY IMPACT PARTS OF CENTRAL ILLINOIS. THE MOST SIGNIFICANT MCS LOOKS TO DEVELOP SATURDAY EVENING OVER IOWA...THEN TRACK E/SE ACROSS NORTH-CENTRAL ILLINOIS SATURDAY NIGHT INTO EARLY SUNDAY MORNING. WILL THEREFORE CARRY LIKELY POPS NORTH OF THE PEORIA AREA AT THAT TIME...TAPERING DOWN TO DRY CONDITIONS SOUTH OF I-70. AFTER THAT...RIDGE SHIFTS WESTWARD AND TROUGH DIGS OVER THE GREAT LAKES/MIDWEST...HOWEVER IT MAY NOT BE AS DEEP AS ONCE THOUGHT. END RESULT WILL BE A PERIOD OF VERY WARM/HUMID WEATHER WITH DAILY CHANCES FOR SHOWERS/THUNDER INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 649 AM CDT THU JUL 9 2015 PLENTY OF LOW LEVEL MOISTURE THIS MORNING BEHIND THE DEPARTING LOW PRESSURE WILL KEEP LIFR CLOUDS AND MVFR FOG THROUGH AT LEAST MID MORNING. FORECAST SOUNDINGS AND UPSTREAM OBS INDICATE WE SHOULD SEE VIS IMPROVE TO VFR LATE THIS MORNING WITH MVFR CLOUDS LINGERING WELL INTO THE AFTERNOON. WE EXPECT VFR CONDITIONS FOR ALL TERMINAL SITES BY SUNSET, WHICH SHOULD CONTINUE UNTIL LATE TONIGHT WHEN MVFR FOG REDEVELOPS WHERE SKIES CLEAR OUT. WINDS WILL BE NORTHWEST AT 8-12KT TODAY...THEN BECOME LIGHT WEST-SOUTHWEST LATE TONIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SHIMON
Hazardous weather outlook, Jul 9, 6:04 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 604 AM CDT THU JUL 9 2015 ILZ027>031-036>038-041-101100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN FRIDAY, WITH PERIODIC CHANCES FOR THUNDERSTORMS CONTINUING THROUGH NEXT TUESDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE WEEKEND. RIVER LEVELS ARE EXPECTED TO STEADILY DECREASE...ALTHOUGH THE RECENT HEAVY RAIN MAY CAUSE RENEWED RISES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047-049-050-101100- CASS-MORGAN-SCHUYLER-SCOTT- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN ON FRIDAY INTO FRIDAY NIGHT. AFTER A BREAK ON SATURDAY...STORM CHANCES BEGIN AGAIN SATURDAY NIGHT AND CONTINUE THROUGH TUESDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE WEEKEND. RIVER LEVELS ARE EXPECTED TO STEADILY DECREASE...ALTHOUGH THE RECENT HEAVY RAIN MAY CAUSE RENEWED RISES. MINOR FLOODING MAY ALSO DEVELOP ALONG THE WEST END OF THE SANGAMON RIVER LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>046-048-051>057-061-101100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN FRIDAY, WITH PERIODIC CHANCES FOR THUNDERSTORMS CONTINUING THROUGH NEXT TUESDAY. MINOR FLOODING MAY DEVELOP BY THE WEEKEND ALONG THE WEST AND EAST ENDS OF THE SANGAMON RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-101100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN ON FRIDAY INTO FRIDAY NIGHT. AFTER A BREAK ON SATURDAY THROUGH SUNDAY...STORM CHANCES BEGIN AGAIN SUNDAY NIGHT AND CONTINUE THROUGH TUESDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE WABASH RIVER INTO THE WEEKEND...AS WELL AS THE EMBARRAS RIVER NEAR LAWRENCEVILLE. THE RECENT HEAVY RAIN MAY RESULT IN SOME RENEWED RISES BY LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
In the hours before
Local storm report, Jul 9, 6:35 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
635 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
07/09/2015 M1.02 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
07/09/2015 M3.43 INCH LOGAN IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
07/09/2015 M3.42 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
07/09/2015 M1.88 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 7:03 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
703 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN CANTON 40.56N 90.04W
07/09/2015 M1.99 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
07/09/2015 M2.38 INCH LOGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
07/09/2015 M2.10 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 ESE SHERMAN 39.88N 89.59W
07/09/2015 M2.11 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
07/09/2015 M1.88 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
07/09/2015 M1.48 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 7:11 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
711 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.47 INCH MCLEAN IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.38 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 7:24 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/09/2015 M2.29 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
1200 AM HEAVY RAIN DECATUR 39.85N 88.93W
07/09/2015 M1.66 INCH MACON IL BROADCAST MEDIA
FROM WAND TV
&&
25Local storm report, Jul 9, 7:25 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
725 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
07/09/2015 M3.22 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0530 AM HEAVY RAIN ELKHART 40.02N 89.48W
07/09/2015 M2.40 INCH LOGAN IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
07/09/2015 M1.88 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
07/09/2015 M3.42 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
07/09/2015 M3.43 INCH LOGAN IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
07/09/2015 M1.02 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN CANTON 40.56N 90.04W
07/09/2015 M1.99 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
07/09/2015 M2.38 INCH LOGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
07/09/2015 M2.10 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 ESE SHERMAN 39.88N 89.59W
07/09/2015 M2.11 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.38 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.47 INCH MCLEAN IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
07/09/2015 M1.48 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
07/09/2015 M1.88 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/09/2015 M2.29 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 8:08 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
07/09/2015 M1.98 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
07/09/2015 M1.96 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
07/09/2015 M1.73 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN CHENOA 40.74N 88.72W
07/09/2015 M1.96 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL. CHENOA 2.
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
07/09/2015 M1.50 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/09/2015 M1.95 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
07/09/2015 M1.42 INCH WOODFORD IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
07/09/2015 M1.20 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 W SPRINGFIELD 39.78N 89.74W
07/09/2015 M1.69 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
07/09/2015 M2.28 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
07/09/2015 M1.30 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
07/09/2015 M3.67 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:24 PM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jul 8, 10:05 PM CDT | Flash Flood Warning | ILX | McLean | 6 hr |
| Jul 8, 10:36 PM CDT | Flash Flood Warning | ILX | Champaign | 3 hr |
| Jul 9, 3:53 AM CDT | Areal Flood Warning | ILX | McLean | 6 hr |
| Jul 9, 8:28 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| Jul 9, 8:28 AM CDT | River Flood Warning | ILX | Cass, Mason | 8 days |
| Jul 9, 8:36 AM CDT | River Flood Warning | ILX | Mason, Menard | 37 hr |
| Jul 9, 10:14 AM CDT | River Flood Warning | ILX | Clay, Richland | 3 days |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.